# SDR CHQA000479

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145426
- Aircraft time: 3,540 hours, 3,672 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lav Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF PHL LAV SMOKE MESSAGE APPEARED ON EICAS.  NO SMELL OR SIGHT OF SMOKE IN LAV.  AIR TURNBACK INTO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED LAV SMOKE DETECTOR AND PERFORMED OPS CHECK IAW EMB 145 AMM 26-00-00.  OPS CHECK OK.  NO FAULTS FOUND.  ACFT RETURNED TO SERVICE.
